Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Generalized hypergeometric functions at unit argument


Author: Wolfgang Bühring
Journal: Proc. Amer. Math. Soc. 114 (1992), 145-153
MSC: Primary 33C20
MathSciNet review: 1068116
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The analytic continuation near $ z = 1$ of the hypergeometric function $ _{p + 1}{F_p}\left( z \right)$ is obtained for arbitrary $ p = 2,3, \ldots ,$, including the exceptional cases when the sum of the denominator parameters minus the sum of the numerator parameters is equal to an integer.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33C20

Retrieve articles in all journals with MSC: 33C20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1068116-2
PII: S 0002-9939(1992)1068116-2
Keywords: Special functions, hypergeometric functions, hypergeometric series, continuation formulas, analytic continuation
Article copyright: © Copyright 1992 American Mathematical Society